# SDR AALA20100817TUL03

- Difficulty date: August 17, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 57,023 hours, 29,165 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GROUND SPOILER CASTING HAS CRACK INBOARD SIDE.  NEW SPOILER CASTING ON LEFT WING WAS INSTALLED PER SRM 51-30-05.
